Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

E. Mainini - M. Monteverde - E. Oudet - D. Percivale

Newton’s aerodynamic for non convex bodies

created by mainini on 03 Aug 2016
modified on 17 Jan 2020

[BibTeX]

Published Paper

Inserted: 3 aug 2016
Last Updated: 17 jan 2020

Journal: Rend. Lincei Mat. Appl.
Volume: 28
Pages: 885-896
Year: 2017
Doi: DOI 10.4171/RLM/790

Abstract:

We characterize the solution to the Newton minimal resistance problem in a specific class of hollow profiles, satisfying a q-concavity condition. We treat two-dimensional bodies and radially symmetric three-dimensional bodies.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1